Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hatesacne123

accutane for about 50 days now

Just wanted to update you guys..

I've been on accutane for about 50 days now.

I'm 5'10, 175 lbs, and I'm on two pills of 40mg a day.

Side effects.. lips are bad.. face isn't bad, only dry spots are the actual pimples when I have them, LOWER BACK IS HORRIBLE. Not depressed at all, though.

Now, the positive. My face is really smooth, and basically spotless. A few redmarks here and there, but I don't mind them at all. No cysts, not one whitehead. Although, my back is much worse, where there are a few whiteheads (I never used to get them on my back either).

Do you know if it takes longer for your back to clear up with the 'tane then your face?

Anyone thinking about this drug, take it from me, its turned my face around so quickly smile.gif. I had very moderate and consistent acne.

Share this post


Link to post
Share on other sites

dont wrry sounds like ur doing fine. the ones on ur back will eventually be all gone too.

btw i starting my course of thursday hopefully if my blood test past

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×